| Catalog Number |
161468 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
05/29/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that two years after the initial implantation, the patient underwent a revision to a total knee due to unknown reasons.Due diligence is in progress for this complaint; to date no additional information or product has been received.
Additional Manufacturer Narrative
(b)(4).D10: associated medical devices: oxf uni tib tray sz b lm pma, item #: 154720, lot #: 280980.Oxf anat brg lt sm size 3 pma, item #: 159540, lot #: 357970.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, g3, g6, h2, h3, h6, h10, h11.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.A review of the device manufacturing records confirmed no abnormalities or deviations that could be related to the reported event.Review of the complaint histories identified additional similar complaints for the reported items and no additional similar complaints for the reported part and lot combinations.A definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.